Open Access
Translator Disclaimer
1996 Positive and multiple solutions of subcritical Emden-Fowler equations
S. B. Tshinanga
Differential Integral Equations 9(2): 363-370 (1996).

Abstract

The equation $ - \varDelta u = f(x, u)$ on $\Bbb R^N$ as a general equation of the Emden-Fowler type is considered. Under appropriate conditions, positive and multiple solutions are obtained.

Citation

Download Citation

S. B. Tshinanga. "Positive and multiple solutions of subcritical Emden-Fowler equations." Differential Integral Equations 9 (2) 363 - 370, 1996.

Information

Published: 1996
First available in Project Euclid: 3 May 2013

zbMATH: 0839.35040
MathSciNet: MR1364054

Subjects:
Primary: 35J60
Secondary: 35B05

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 2 • 1996
Back to Top